# SDR SWIA2020010947550

- Difficulty date: November 11, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Part number: NAS630645D
- Condition: Corroded
- Location: Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD #6 SPOILERON POWER CONTROL UNIT MOUNTING HARDWARE CORRODED (C-CHECK) RO 01/06/2020  REMOVED AND REPLACED HARDWARE AT LEFT WING OUTBOARD #6 SPOILERON POWER CONTROL UNIT. IAW CRJ200 AMM
